A path integral solution for the statistical moments of a wave propagating in an intermittent random medium is proposed. The formulation suggests a tractable analytical model, useful for studying intermittent effects on wave propagation. Light is shed on related research problems such as the need for adequate models of intermittency and the lack of consistent measurements and conventions.
© 1992 Optical Society of America
Joseph Gozani, "Wave propagation in an intermittent quasi-homogeneous turbulent medium," Opt. Lett. 17, 559-561 (1992)